Abstract

Nocuous Skin Manifestations Of Spironolactone: Drug Induced Leukocytoclastic Vasculitis

The author discusses a case of drug induced vasculitis caused by spironolactone which is very rare complication of the drug. The authors give account on the type of vasculitis caused by drug induced allergy and also the differential diagnoses if the presentation is unusual with only hematuria and kidney injury. The benefits of Spironolactone and the side effects are also illustrated.


Author(s):

Awad Magbri*, Saad Rashid, Zach Crowe and Shaukat Rashid



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+

Recommended Conferences

  • Forensic Science & Psychology
    June 27-29, 2018 Stockholm, Sweden
  • Psychotherapy and Psychological Disorders
    July 11-12, 2018 Toronto, Ontario, Canada
  • Applied Psychology and Behavioral Medicine
    July 11-12, 2018 Toronto, Ontario, Canada
  • Advances in Neurology and Neuropsychiatry
    August 27-28, 2018 Tokyo, Japan
  • Psychiatry & Mental Health
    September 14-15, 2018 Singapore
  • Depression, Anxiety and Stress Management
    November 05-06, 2018 Bangkok, Thailand
Flyer image

Abstracted/Indexed in

  • Index Copernicus
  • Google Scholar
  • CiteFactor
  • Electronic Journals Library
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Publons
  • Serials Union Catalogue (SUNCAT)
  • Geneva Foundation for Medical Education and Research